How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr Uzair Your Own Question

Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6948
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

There Whenever I take oxytetracycline skin, I get

Resolved Question:

Hi there
Whenever I take oxytetracycline for my skin, I get a side effect of a sore on my penis.
After taking oxytetracycline for a month or so it went away.
Now a year later I've just stopped taking oxytetracycline (about a week ago) and the sore has come back. Is this a norma occurrence for side effects?
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr Uzair replied 1 year ago.
Hi and thanks for the query,Yes such kind of rash or hives are known side effects of the drug. Most probably it will go away on its own. If it remains after a month or so or cause any problems like itch or bleed you should get it examined by your doctor to rule out any other condition.Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Customer: replied 1 year ago.
Thanks, ***** ***** wasn't so much wondering about whether it was a side effect. I was asking if it's usual for a side effect to return now I've stopped taking the drug. Please recheck the question as it gives the timings. Thanks.
Expert:  Dr Uzair replied 1 year ago.
Yes it can take a while for this type of rash to appear even if you have stopped taking the drug it remains in your system for some time. So nothing much to worry about. Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health
Customer: replied 1 year ago.
ok but that still doesn't answer the question I'm afraid. It already appeared when I first took the drug so I'm not concerned with it taking a while to appear. OK I'll rephrase.
I took a drug, I got a side effect, the side effect stopped after 2 months whilst I continued to take the drug for a year.
When I stopped taking the drug a week ago the side effect returned.
So what I'm asking is, can side effects that have already calmed down, return specifically when you STOP using a drug?
(Because if that's unlikely to happen then the sore is probably caused by something else such as an STD.)
thanks. Hopefully that's clearer.
Expert:  Dr Uzair replied 1 year ago.
Ok i got it, thanks for making it clear.No it is not likely that this is side effect in this scenario. It can be STD and it might be STD in the first place even. In any case I would suggest you to get STD screening to be on safe side.Let me know if you have further questions.Please do not forget to leave a positive rating by clicking on stars on top right corner.Wish you good health.
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6948
Experience: MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
Dr Uzair and 2 other Medical Specialists are ready to help you

What Customers are Saying:

 
 
 
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
< Previous | Next >
  • I feel so much better today, and upon further investigation believe that there is a chance that the responses I got saved me FROM a serious, even life threatening situation. I am very grateful to the experts who answered me. Susan O.
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
  • This expert is wonderful. They truly know what they are talking about, and they actually care about you. They really helped put my nerves at ease. Thank you so much!!!! Alex
  • Thank you for all your help. It is nice to know that this service is here for people like myself, who need answers fast and are not sure who to consult. GP
  • I couldn't be more satisfied! This is the site I will always come to when I need a second opinion. Justin
  • Just let me say that this encounter has been entirely professional and most helpful. I liked that I could ask additional questions and get answered in a very short turn around. Esther
  • Wonderful service, prompt, efficient, and accurate. Couldn't have asked for more. I cannot thank you enough for your help. Mary C.
 
 
 

Meet The Experts:

 
 
 
  • Family Physician

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
< Previous | Next >
  • http://ww2.justanswer.co.uk/uploads/FA/FamilyPhysician/2013-8-31_191624_JA550x500Photo.64x64.jpg Family Physician's Avatar

    Family Physician

    Doctor

    Satisfied Customers:

    2418
    GP with over 27 years experience including emergency medicine
  • http://ww2.justanswer.co.uk/uploads/DO/DoctorRich/2012-9-12_72454_Doctorweb.64x64.jpg Dr. Natasha's Avatar

    Dr. Natasha

    Doctor

    Satisfied Customers:

    7887
    American Board Certified in Emergency Medicine, Ivy League trained
  • http://ww2.justanswer.co.uk/uploads/DR/DrK99/newpic2.64x64.jpg Dr. K.'s Avatar

    Dr. K.

    Board Certified MD

    Satisfied Customers:

    255
    Board certified with experience in primary care.
  • http://ww2.justanswer.co.uk/uploads/agketch/2008-7-14_184046_drketchresized.jpg Dr. Ketch's Avatar

    Dr. Ketch

    Board Certified Physician

    Satisfied Customers:

    76
    Medical Degree, Former Assistant Professor at School of Medicine at Yale University
  • http://ww2.justanswer.co.uk/uploads/JA/JACUSTOMERjtu60wne/2011-2-14_183449_passportphoto2.64x64.jpg docwithheart's Avatar

    docwithheart

    Board Certified Physician

    Satisfied Customers:

    0
    Board certified pediatrician, with special experience in general pediatrics, hospital pediatrics, and pediatric cardiology
  • http://ww2.justanswer.co.uk/uploads/DR/drappapo/2013-8-16_22576_drdavid.64x64.jpg Dr. David's Avatar

    Dr. David

    Board Certified Physician

    Satisfied Customers:

    224
    Treat children/young adults, former chief resident, multiple publications
  • http://ww2.justanswer.co.uk/uploads/TA/tazechip/2012-6-7_135230_drpic.64x64.png Dr. Chip's Avatar

    Dr. Chip

    Board Certified Physician

    Satisfied Customers:

    12373
    20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
 
 
 

Related Medical Questions